# SDR REX2005F00039

- Difficulty date: May 13, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CF343B1
- Part serial: GEE873216
- Condition: Failed
- Location: Nr 2
- Part time: 8,350 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(REF NR:  05-064)  ON CLIMB OUT, AT ABOUT FL303, THERE WAS A LOUD BANG AND THE NR 2 ENGINE ITT SPIKED.  THIS WAS FOLLOWED BY A LOSS OF N1 AND OIL PRESSURE.  FLIGHT CREW FOLLOWED THE QRH PROCEDURES AND DECLARED AN EMERGENCY.  THE PIC REQUESTED AND RECEIVED PERMISSION TO DIVERT.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE.  MAINTENANCE DETERMINED PROBLEM TO BE 2 BROKEN INLET GUIDE VANE ACTUATOR ARMS.  THIS ENGINE WAS REMOVED AND WILL BE SENT FOR REPAIR.  (K)
